# SDR SMIA200812603

- Difficulty date: May 4, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- Aircraft time: 18,973 hours, 16,958 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: M8353616022M
- Condition: Failed
- Location: Cabin Press Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4585, CREW REPORTED THAT THEY LOST CABIN PRESS AT LF 370, CREW PERFORMED EMERGENCY DESCENT AND CABIN SPIKED BETWEEN 14,000 AND 16,000, CREW HAD PRESSURIZATION AUTO FAIL MESSAGE, CABIN STARTED DESCENDING RAPIDLY, AT 10,000 CREW GOT CONTROL OF PRESSURIZATION IN MANUAL MODE, DUMPED CABIN ON SHORT FINAL W/CABIN ALT 500 FEET BELOW FIELD ELEVATION, CABIN STARTED RAPID DESCENT, 2500 FPM DOWN, AFTER ABOUT 30 SEC WENT TO MAN MODE TO REGAIN CONTROL.  AIRCRAFT REMOVED FROM SERVICE.  DEFERRED AUTO PRESSURIZATION. PER MEL 21-16 AUTH 050108DM-C. ENTERED ON MIC SHEET. PERFORMED FIM TASK 21-31-810-810-A. REMOVED AND REPLACED RELAY KO264  IAW AMM  20-13-02. PERFORMED OPERATIONAL CHECK OF AUTO AND MANUAL PRESSURIZATION IAW AMM  21-31-00.BOTH MODES CHECK GOOD. MEL ITEM RESTORED. AIRCRAFT RETURNED TO SERVICE.
